American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F32) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ricardo Menares. Equidistribution of Hecke points on the supersingular module. Proc. Amer. Math. Soc. 140 (2012) 2687-2691.
Abstract, references, and article information   
View Article: PDF

[2] B. Datskovsky and P. Guerzhoy. On Ramanujan congruences for modular forms of integral and half-integral weights. Proc. Amer. Math. Soc. 124 (1996) 2283-2291. MR 1327004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ken Ono and Sinai Robins. Superlacunary cusp forms . Proc. Amer. Math. Soc. 123 (1995) 1021-1029. MR 1242101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1